Complutense University Library

A maximal description for the real interpolation method in the quasi-Banach case.

Bergh, Jöran and Cobos, Fernando (2000) A maximal description for the real interpolation method in the quasi-Banach case. Mathematica Scandinavica, 87 (1). pp. 22-26. ISSN 0025-5521

View download statistics for this eprint

==>>> Export to other formats

Abstract

We give a maximal description in the sense of Aronszajn-Gagliardo for the real method in the category of quasi-Banach spaces.

Item Type:Article
Uncontrolled Keywords:Real interpolation method; quasi-Banach spaces
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15434
References:

N. Aronszajn and E. Gagliardo, Interpolation spaces and interpolation methods, Ann. Mat.Pura Appl. 68 (1965), 51-118.

J. Bergh and J. Löfström, ''Interpolation Spaces. An Introduction'', Grundlehren Math. Wiss. 223, 1976.

F. Cobos, and L.-E. Persson, Real interpolation of compact operators between quasi-Banach spaces, Math. Scand. 82 (1998), 138-160.

S. Janson, Minimal and maximal method of interpolation, J. Funct. Anal. 44 (1981), 50-73.

M. Mastylo, On interpolation of some quasi-Banach spaces, J. Math. Anal. Appl. 147 (1990),403-419.

Deposited On:30 May 2012 09:10
Last Modified:21 Oct 2013 15:40

Repository Staff Only: item control page